# SDR DALA2025010700156

- Difficulty date: January 6, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N543DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11553
- Aircraft time: 6,004 hours, 1,421 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Spinner
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5043, DURING PREFLIGHT APU BLEED WAS TURNED ON AND SHORTLY AFTER GOT DIRTY SOCK SMELL FROM AIR CONDITIONING VENTS. APU BLEED TURNED OFF & SMELL WENT AWAY. CORRECTIVE ACTION: WHILE WORKING SMOKE/FUMES W/C 0550-2002 FOUND OIL WETTING IN #1 SPINNER CAP. REPLACED PACKING PER A320 AMM 72-15. (LP 6906862, 6906863)
